# SDR REXA2015012800157

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 15,612 hours, 15,254 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SMOKE DETECTOR IS SHOWING A RED LIGHT.  R & R FWD CARGO SMOKE DETECTOR.  OPERATIONS CHECKED GOOD IAW AMM 26-15-01.
